# SDR COEA2013070517900

- Difficulty date: May 25, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571401209
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, WHILE PERFORMING DVI OF FRAME 26, FOUND EXTENSIVE TOOL DAMAGE ON SKIN FORWARD OF FR 26 BETWEEN STR 12 AND 13. REPAIR IAW SRAS.
